# SDR 08FDEA01260

- Difficulty date: March 17, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: A5797020020300
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP VANE TRACK NR 2 IS WORN.  REPAIRED RIGHT WING NR 2 FLAP VANE TRACK IAW AIRBUS CMM 57-25-15.
